MathSciNet Relay Station
MathSciNet bibliographic data
MR1700011 (2000g:60065) 60G15 (60F17)
Perrin, Olivier Quadratic variation for Gaussian processes and application to time deformation. Stochastic Process. Appl. 82 (1999), no. 2, 293–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement